×

zbMATH — the first resource for mathematics

Von Neumann regular rings and direct sum decomposition problems. (English) Zbl 0841.16008
Facchini, Alberto (ed.) et al., Abelian groups and modules. Proceedings of the Padova conference, Padova, Italy, June 23-July 1, 1994. Dordrecht: Kluwer Academic Publishers. Math. Appl., Dordr. 343, 249-255 (1995).
The author discusses the direct sum decomposition properties for finitely generated projective modules over von Neumann regular rings and states some open problems.
For the entire collection see [Zbl 0830.00031].

MSC:
16E50 von Neumann regular rings and generalizations (associative algebraic aspects)
16D70 Structure and classification for modules, bimodules and ideals (except as in 16Gxx), direct sum decomposition and cancellation in associative algebras)
16E20 Grothendieck groups, \(K\)-theory, etc.
PDF BibTeX XML Cite